BibTeX record journals/nm/HasegawaS15

download as .bib file

@article{DBLP:journals/nm/HasegawaS15,
  author    = {Takemitsu Hasegawa and
               Hiroshi Sugiura},
  title     = {Error estimate for a corrected Clenshaw-Curtis quadrature rule},
  journal   = {Numerische Mathematik},
  volume    = {130},
  number    = {1},
  pages     = {135--149},
  year      = {2015},
  url       = {https://doi.org/10.1007/s00211-014-0660-y},
  doi       = {10.1007/s00211-014-0660-y},
  timestamp = {Sun, 28 May 2017 13:21:17 +0200},
  biburl    = {https://dblp.org/rec/journals/nm/HasegawaS15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics